Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

HIV Health and Treatment Issues >> Treatment & Side Effects

Pages: 1
xltnbear2go
Newbie

Reged: 04/01/07
Posts: 2
Loc: central CA
atripla
      #226380 - 04/01/07 07:08 PM

This is my second day on Atripla, and noticed some overall bloating; mostly in my legs. They're not so muscular and veiny, but full. Some anxiety, otherwise OK. Any other side affects other than those found in the internet?

Post Extras: Remind Me!   Notify Moderator  
Starboy
Regular

Reged: 12/09/04
Posts: 42
Loc: New York
Re: atripla new
      #226465 - 04/07/07 05:05 PM

Hi I also just started Atripla about 1 1/2 months ago. I really dont mind any of the side effects except being so dizzy about 1/2 hour after I take it. I am wondering if the dizzyness(from Sustiva) will be more controllable in the future. I take at 10:30 at night and practically run to bed

Post Extras: Remind Me!   Notify Moderator  
JavierNYC
Newbie

Reged: 12/13/06
Posts: 6
Loc: New York
Re: atripla new
      #226610 - 04/15/07 02:33 PM

hello i started atripla 5 months ago and the only side effect i had was horrible depression and suiecidal thoughts, i really dont know if that was due to the medication or being recently Dx. im taking wellbutrin xl 300mg for the depression and it takes the edge off if you know what i mean, im still depressed but not so bad and my doctor said that these thoughts sould decrease with time. i take my atripla at night right before bed oh and another side effect are the dreams wow they are crazy and vivid, really weird. the only thing that make me worry is the cost of the atripla one pill cost ruffly 45 dollars im getting medication assistance right now but im about to graduate from nursing school and i dont know how im going to pay for this medication if they decide i make to much for the medication assistance programs......

Post Extras: Remind Me!   Notify Moderator  
Starboy
Regular

Reged: 12/09/04
Posts: 42
Loc: New York
Re: atripla new
      #226690 - 04/18/07 08:07 PM

has anyone taken Atripla for ove 3 months? How are your side effects doing I am currently starting my 3rd month and havent seen much change. Still so dizzy

Post Extras: Remind Me!   Notify Moderator  
pozinservice
Member

Reged: 05/14/07
Posts: 16
Re: atripla new
      #227147 - 05/16/07 03:55 PM

Looks like I’m in the same boat – I’ve only been on Atripla for three nights now. Any information that can be passed on would be really helpful.
As for my experience with Atripla, the first dose was crazy. So dizzy I couldn’t move or talk. Felt Like I was drugged watching the world go by. The second night was not so bad; dizzy but tolerable. The real fun stated with the dreams on the second night. I had some of the coolest dreams I have ever had. Saw old friends and flew around town while talking with them as they walked. Last night was not so eventful; in fact no dreams at all. But I did sleep well nonetheless.
As for any serious side effects, I have not had any. I’ve been careful about what I eat for dinner and keeping up with working out. I have put aside the Gray Goose as well. The only thing I have noticed is that I do feel a numbness that comes and goes like a slight rush sometimes followed by what I call a brain freeze like feeling. Both pass as fast as they come and do not disrupt my day.
Give this is my first anti-viral medication – I feel good about all of this. Am I being too optimistic?


Post Extras: Remind Me!   Notify Moderator  
dizzy
Newbie

Reged: 11/16/07
Posts: 5
Re: atripla new
      #233833 - 11/21/07 03:25 PM

I see that this post hasn't seen any action for a while, but hope it will come back to life a bit, as I've just started Atripla about a week ago and was wondering if anyone else had experienced cramping in hands and feet? About mid-day, I start to have trouble with my hands and feet cramping up...more so feet than hands. I've experienced dreams and such that others have described in the posts prior, but wanted to check out there...many thanks in advance for any feedback.

Post Extras: Remind Me!   Notify Moderator  
Starboy
Regular

Reged: 12/09/04
Posts: 42
Loc: New York
Re: atripla new
      #244672 - 02/19/09 01:03 AM

Hi I am back and still on Atripla. I think I have a 100% adherance and wish to report about every third night I still get dizzy and light headed. I have managed it well as I take it before bed. My counts are great and will continue to take it. I was wondering what triggers it. I think the dizzyess is attributed to what I eat for supper. I finished a lot of candy tonite left over from Valentines Day and BOY AM I DIZZY!

Edited by Starboy (02/19/09 01:05 AM)

Post Extras: Remind Me!   Notify Moderator  
sick_of_fuckwits
Master

Reged: 01/26/09
Posts: 145
Re: atripla new
      #244675 - 02/19/09 02:44 AM

Candy = fat .. lots of fat

Fat + the efavirenz in Atripla = more side-effects, so take it on an empty stomach (or at the very least after a low fat meal) if you don't like the dizzy thing.


--------------------
There's probably no God. Now stop worrying and enjoy your life.

Post Extras: Remind Me!   Notify Moderator  
Pages: 1


What's New at TheBody.com

Additional Information
0 registered and 1 anonymous users are browsing this forum.

Moderator:  bogart, TheBody, crabman, riverprincess 

Permissions
      You cannot start new topics
      You cannot reply to topics
      HTML is enabled
      UBBCode is enabled

Thread views: 11781

 
Jump to

Contact Us | Privacy Statement The Body

*
UBB.threads™ 6.2.3